# SDR CALA2014060991234

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 53,465 hours, 13,008 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, INTERCOSTAL CRACKED AT BS 1258, STRINGER 28R.  FABRICATED THE PN 146T8547-3 DOOR STOP INTERCOSTAL & INSTALLED IAW REO G17513, REV C & ECRA 5361-01073, REV A ON NON-ROUTINE 48403.
